New multiplicative higher order dynamic inequalities of opial type
Rabie, Safi S.
Saker, Samir H.
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 0 times in Scopus (view citations)
Rabie, Safi S. Saker, Samir H.; 'Regan, Donal; Agarwal, Ravi P. (2016). New multiplicative higher order dynamic inequalities of opial type. Mathematical Inequalities & Applications 19 (1), 33-49
In this paper, we prove some new multiplicative dynamic inequalities of Opial type on a time scale T. The main results will be proved by using Holder's inequality, the chain rule and some basic dynamic inequalities designed and proved for this purpose. As special cases, we will derive some continuous and discrete inequalities from the main results.